EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
CR TIBIAL INSERT SZ 3, 11MM, SLOPE ++ |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
During the week of (b)(6), representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 200-73-11-inserto tibial slope++ cr 3-11 mm, serial number (b)(6) on (b)(6) 2015.The insert was manufactured on (b)(6) 2010 and was packaged in a vacuum bag with no evoh.The insert was manufactured on (b)(6) 2010 and was 4.73 years shelf age at the time of implant.On (b)(6) 2021, approximately 6.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
(h3) the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Subsequently, it was reported that the patient experienced prosthesis wear.As a result, the patient underwent a knee revision approximately 5 years and 8 months after initial implantation.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, d8, g1, h6 - health effect - clinical code, investigation findings, investigation conclusions, h7 and h11.The revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.